Cart (Loading....) | Create Account
Close category search window
 

Validation of linear fractional uncertain models: solutions via matrix inequalities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jie Chen ; Coll. of Eng., California Univ., Riverside, CA, USA ; Shuning Wang

A time domain approach is provided in this paper to tackle the problem of model validation pertaining to uncertain models described by linear fractional transforms. Both unstructured and structured dynamic uncertainties are considered. It is shown that in the first case the problem can be solved by finding a feasible solution to a convex optimization problem, while in the second case it amounts to solving a biaffine matrix inequality problem to which only a convex optimization-based necessary condition is given

Published in:

Automatic Control, IEEE Transactions on  (Volume:41 ,  Issue: 6 )

Date of Publication:

Jun 1996

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.